# SDR FFS2005F00001

- Difficulty date: April 12, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N575Y
- Make and model: Beech 1900C
- Aircraft serial: UC162
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 98286H9494
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS WINDSHIELD WAS REPLACED DUE TO ADHESION CHIPS PULLED FROM OB SURFACE OF THE INNER PLY.  WINDSHIELD HAD EXPERIENCED SOME PROGRESSIVE DELAMINATION FROM THE RT EDGE.  (AL01200503512) (K)
